Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30636
Title: The system of vector quasi-equilibrium problems with applications
Authors: Ansari, QH
Chan, WK
Yang, XQ 
Keywords: φ-condensing maps
Debreu type equilibrium problem
Maximal element theorem
Partial gâteaux derivative
System of vector quasi-equilibrium problems
System of vector quasi-variational-like inequalities
Issue Date: 2004
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2004, v. 29, no. 1, p. 45-57 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper, we consider the system of vector quasi-equilibrium problems with or without involving φ-condensing maps and prove the existence of its solution. Consequently, we get existence results for a solution to the system of vector quasi-variational-like inequalities. We also prove the equivalence between the system of vector quasi-variational-like inequalities and the Debreu type equilibrium problem for vector-valued functions. As an application, we derive some existence results for a solution to the Debreu type equilibrium problem for vector-valued functions.
URI: http://hdl.handle.net/10397/30636
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1023/B:JOGO.0000035018.46514.ca
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

38
Last Week
1
Last month
0
Citations as of Sep 8, 2017

WEB OF SCIENCETM
Citations

34
Last Week
0
Last month
1
Citations as of Sep 13, 2017

Page view(s)

30
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.